Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 96, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 8, 2008, 6:12 PM CDT for 10 counties in Iowa. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2008, 6:12 PM CDT (23:12 UTC)
- Expired
- Jun 8, 2008, 7:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Benton County, IA, Buchanan County, IA, Delaware County, IA, Dubuque County, IA, Iowa County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Linn County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 97 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 4:43 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:10 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 8, 3:10 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
310 PM CDT SUN JUN 8 2008
.DISCUSSION...
ANOTHER STORMY NIGHT IN STORE FOR MOST OF THE DVN CWA WITH
FLOODING/FLASH FLOODING THE NUMBER ONE CONCERN...AND DAMAGING
THUNDERSTORM WINDS FROM AN EVOLVING MCS FROM THE ACTIVITY
CURRENTLY BLOSSOMING FROM NORTHEAST KS...TO WEST OF DSM. STILL MAY
BE A ISOLATED TORNADIC THREAT IF A SUPERCELL CAN MAINTAIN INTO THE
FAR WEST AND SOUTHWEST DVN CWA LATER THIS EVENING...OR IF A STRONG
CELL CAN TAKE OFF ON OLD OUTFLOW BOUNDARY NOW ORIENTED FROM W-E
JUST SOUTH OF I80 FROM NEAR SIGOURNEY...TO MONMOUTH/GALESBURG OVER
THE NEXT 1-4 HRS. THIS SUPPORTED BY LAPSE INDICATED CAPES OF 2500 TO
3500 ALONG AND SOUTH OF THIS BOUNDARY...AS WELL AS SIG TOR PARAMETERS
OF OVER 5. SO WOULD EXPECT A NEW TOR BOX SOON IN MUCH OF THE DVN AS
LLJ RE-ENERGIZES AND BACKS SOME THIS EVENING. THIS AREA ALSO IN IDEAL
PLACEMENT ON NORTHERN EDGE OF MID LEVEL CAP. WITH MID TEEN C H85 DPT
MOISTURE FEED CONTINUING UP ACRS THE FCST AREA...AGAIN ANY
THUNDERSTORM COMPLEX WILL PRODUCE VERY HEAVY RAIN...AND WITH
THE ACTIVITY TONIGHT INCOMING FROM THE WEST OR DEVELOPING
OVERHEAD...AS WELL AS A SFC WAVE RIPPLING UP THE MAIN SFC FRONT
TRYING TO SQUEEZE SOUTHEASTWARD BUT STILL IN THE CWA ON MONDAY...
WILL EXPAND THE FLASH FLOOD WATCH FOR THE ENTIRE CWA. WILL KEEP THE
NORTHWEST THIRD THROUGH 12Z MONDAY...AND THE REST OF THE AREA THROUGH
00Z TUE. FEEL THE HIGHER FFG IN WEST CENTRAL IL WILL STILL HAVE A
GOOD CHANCE OF BEING OVERCOME BY HEAVY CONVECTION AND TORRENTIAL
DOWNPOURS BY POSSIBLE TRAINING STORMS LATE TONIGHT AND MUCH OF
MONDAY. POTENTIAL OF MANY AREAS GETTING ANOTHER 1-3+ INCHES OF
RAINFALL TONIGHT INTO LATE MON MORNING...WHICH WILL EXACERBATE
ONGOING RIVER FLOODING AND OF COURSE INITIATE FLASH FLOODING. WILL
KEEP SFC TEMPS HELD DOWN ON TUE BY THE RAIN...OUTFLOW AND OF COURSE
CLOUD COVER.
ACTIVITY WILL SHIFT SOUTHEAST LATER MON EVENING...THEN SHORT AND
SOME MEDIUM RANGE MODELS ARE STILL ADVERTISING A DRY PERIOD POSSIBLE
THROUGH WED EVENING BEFORE SOUTHWEST UPPER FLOW RELOADS JUST TO THE
WEST AND NORTHWEST FOR POSSIBLE STORM IMPINGEMENT WED NIGHT INTO
THU EVENING. FRONT THEN TO GET SHUNTED ACRS THE CWA FOR BETTER STORM
CHC WITH HEAVY RAIN AGAIN LATE THU NIGHT INTO FRI. ZONAL FLOW MAY
BRING ALMOST A DAILY STORM THREAT OR EVERY OTHER DAY FOR THE
WEEKEND. HIGHS LOOK TO BE GENERALLY IN THE LOW TO MID 80S/UNLESS
STORM COOLED/ FROM WED ON...WITH LOWS IN THE 60S. ..12..
&&
.AVIATION...
AN OUTFLOW BOUNDARY IS POSITIONED ALONG AND JUST SOUTH OF INTERSTATE
80 IN IOWA AND ILLINOIS THIS AFTERNOON...ACTING AS A WARM FRONTAL
BOUNDARY WHICH WILL HELP FOCUS SCATTERED THUNDERSTORMS OVER ALL TAF
SITES EXCEPT BURLINGTON THIS AFTERNOON. PERIODS OF THUNDERSTORMS...
SOME VERY STRONG TO SEVERE WILL BE POSSIBLE AT ALL TAF SITES BETWEEN
21Z AND 05Z. AFTER 05Z...WIDESPREAD MVFR CIGS ARE LIKELY AT ALL
SITES...WITH A CONTINUED THREAT OF RAIN AND THUNDERSTORMS. STORMS
WILL BE WIDESPREAD AT SITES AFTER 10Z TONIGHT INTO MID MORNING
MONDAY...WITH OCCASIONAL IFR CONDITIONS. ..ERVIN..
&&
.HYDROLOGY...
VERY BUSY TODAY...HYDRO-WISE...WITH THREE CONFERENCE CALLS AND OTHER
COORDINATION EFFORTS. LAST NIGHT/S RAINFALL CAME IN HIGHER THAN WHAT
WAS PREDICTED IN SOME LOCATIONS. THE CEDAR AND IOWA RIVER BASINS
WERE HIT ESPECIALLY HARD. AS A RESULT...WE ARE NOW FORECASTING
RECORD OR NEAR RECORD FLOODING AT SIX FORECAST POINTS ON THE CEDAR
AND IOWA RIVERS.
ONE RELATED CONCERN IS THE FORECAST ACCURACY WITH RECORD OR NEAR
RECORD FLOODING. SINCE WE USE STAGE-DISCHARGE RELATIONSHIPS TO
FORECAST THE RIVERS...THESE RELATIONSHIPS BECOME UNCERTAIN AT HIGH
STAGES BECAUSE...BY DEFINITION...THESE STAGES HAVE EITHER NEVER BEEN
SEEN OR HAVE NOT BEEN SEEN IN A LONG TIME. WE ARE WORKING WITH THE
U.S. GEOLOGICAL SURVEY TO COLLABORATE ON THESE STAGE-DISCHARGE
RELATIONSHIPS.
FLASH FLOOD THREAT ALSO CONTINUES THROUGH MONDAY AS THE FRONTAL
BOUNDARY SAGS SLOWLY SOUTHEAST. ONE TO TWO INCHES OF ADDITIONAL
RAIN...BEYOND THE RAIN RECEIVED THROUGH MIDDAY TODAY...IS POSSIBLE
WITH VERY MOIST AIR IN PLACE. ANY INTENSE THUNDERSTORM OR TRAINING
OF STORMS WILL BE CAPABLE OF PRODUCING HEAVIER RAINFALL AMOUNTS IN A
SHORT PERIOD OF TIME. THIS ADDITIONAL RAINFALL WILL INCREASE THE
SEVERITY OF THE CURRENT FLOODING SITUATION. AM ESPECIALLY CONCERNED
BECAUSE IT APPEARS LIKE THE NORTHERN PART OF THE CWA WILL RECEIVE
MORE RAINFALL THAN THE QPF INDICATED. THUS...RIVER FORECASTS MAY
NEED TO BE ADJUSTED AGAIN LATER THIS EVENING OR ON MONDAY.
..JAZ..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH CONTINUES TONIGHT FOR BENTON-BUCHANAN-
CEDAR-DELAWARE-DUBUQUE-JACKSON-JOHNSON-JONES-LINN. FLASH FLOOD
WATCH NOW IN EFFECT TONIGHT THROUGH MONDAY FOR CLINTON-DES
MOINES-HENRY IA-IOWA-JEFFERSON-KEOKUK-LEE-LOUISA-MUSCATINE-
SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH CONTINUES TONIGHT FOR JO DAVIESS...NOW IN
EFFECT TONIGHT THROUGH MONDAY FOR BUREAU-CARROLL-HANCOCK-
HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-
STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH TONIGHT AND MONDAY FOR CLARK-SCOTLAND.
&&
12/ERVIN/JAZHazardous weather outlook, Jun 8, 4:45 AM CDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 445 AM CDT SUN JUN 8 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-091000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 445 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS THE ENTIRE OUTLOOK AREA. THE MAIN THREAT WILL BE DAMAGING WINDS OVER 70 MPH...BUT LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...THE STRONGER STORMS WILL PRODUCE VERY HEAVY RAIN WHICH MAY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 80 FOR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HEAVY RAIN AND POSSIBLE FLASH FLOOD EVENT IS SHAPING UP ON MONDAY FOR PORTIONS OF EASTERN IOWA...WESTERN ILLINOIS AND NORTHEAST MISSOURI. SEVERE THUNDERSTORMS ARE NOT EXPECTED. A COLD FRONT WILL SAG SOUTHEAST ACROSS THE REGION PROVIDING THE FOCUS FOR NUMEROUS THUNDERSTORMS PRODUCING HEAVY RAIN. AT LEAST SEVERAL INCHES OF RAIN IS POSSIBLE WHICH COULD CAUSE FLASH FLOODING. THERE WILL BE A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY RIVERS...WITH MINOR TO MODERATE FLOODING ALONG THE MISSISSIPPI RIVER FROM DUBUQUE SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. HAASE
In the hours before
Special weather statement, Jun 8, 3:35 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 335 PM CDT SUN JUN 8 2008 IAZ040-051-082200- BENTON IA-BUCHANAN IA- 335 PM CDT SUN JUN 8 2008 ...HEAVY RAINFALL...GUSTY TO STRONG WINDS POSSIBLE THROUGH 5 PM... AT 330 PM CDT...A DEVELOPING LINE OF THUNDERSTORMS WAS LOCATED FROM NEAR OELWEIN SOUTHWEST TO NORTHEAST OF DES MOINES MOVING NORTHEAST AT 35 TO 40 MPH. THIS LINE IS INTENSIFYING AND IS CAPABLE OF TORRENTIALLY HEAVY RAINFALL RATES OF OVER TWO INCHES AN HOUR AND GUSTY WINDS OF 30 TO 50 MPH WITH ISOLATED HIGHER GUSTS POSSIBLE. DUE TO VERY SATURATED GROUNDS...MANY LOCATIONS...ESPECIALLY THOSE THAT RECEIVE AN ADDITIONAL INCH OR MORE OF RAIN IN LESS THAN AN HOUR ARE SUSCEPTABLE TO EXPERIENCE SIGNIFICANT FLASH FLOODING. LOCATIONS THAT RECEIVE OVER TWO INCHES COULD EXPERIENCE MODERATE TO SERIOUS FLASH FLOODING. INDIVIDUALS IN FLASH FLOOD FAVORED LOCATIONS SHOULD TAKE ACTION IF HEAVY RAINS OCCUR. NICHOLS
Special weather statement, Jun 8, 4:55 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 455 PM CDT SUN JUN 8 2008 IAZ051-052-063-064-090000- BENTON IA-IOWA IA-JOHNSON IA-LINN IA- 455 PM CDT SUN JUN 8 2008 ...SEVERE WEATHER...HEAVY RAINFALL...POSSIBLE TORNADOES WITH GUSTY TO STRONG WINDS POSSIBLE THROUGH 7 PM... AT 455 PM CDT...A LINE OF THUNDERSTORMS WAS LOCATED FROM NEAR DECORAH SOUTHWEST TO SOUTHEAST OF DES MOINES MOVING NORTHEAST AT 35 TO 40 MPH. THIS LINE IS INTENSIFYING AND IS CAPABLE OF ISOLATED TORNADOES... TORRENTIALLY HEAVY RAINFALL RATES OF OVER TWO INCHES AN HOUR AND GUSTY WINDS OF 30 TO 50 MPH WITH ISOLATED HIGHER GUSTS POSSIBLE. DUE TO VERY SATURATED GROUNDS...MANY LOCATIONS...ESPECIALLY THOSE THAT RECEIVE AN ADDITIONAL INCH OR MORE OF RAIN IN LESS THAN AN HOUR ARE SUSCEPTABLE TO EXPERIENCE SIGNIFICANT FLASH FLOODING. LOCATIONS THAT RECEIVE OVER TWO INCHES COULD EXPERIENCE MODERATE TO SERIOUS FLASH FLOODING. INDIVIDUALS IN FLASH FLOOD FAVORED LOCATIONS SHOULD TAKE ACTION IF HEAVY RAINS OCCUR. CONDITIONS ARE FAVORABLE FOR SIGNIFICANT TORNADOES SO SPOTTERS AND LOCAL OFFICIALS SHOULD BE ON HIGHEST ALERT FOR TORNADIC DEVELOPMENT. NICHOLS
Special weather statement, Jun 8, 4:59 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 459 PM CDT SUN JUN 8 2008 IAZ040-041-051-052-063-064-090000- BENTON IA-BUCHANAN IA-DELAWARE IA-IOWA IA-JOHNSON IA-LINN IA- 459 PM CDT SUN JUN 8 2008 ...SEVERE WEATHER...HEAVY RAINFALL...POSSIBLE TORNADOES WITH GUSTY TO STRONG WINDS POSSIBLE THROUGH 7 PM... AT 455 PM CDT...A LINE OF THUNDERSTORMS WAS LOCATED FROM NEAR DECORAH SOUTHWEST TO SOUTHEAST OF DES MOINES MOVING NORTHEAST AT 35 TO 40 MPH. THIS LINE IS INTENSIFYING AND IS CAPABLE OF ISOLATED TORNADOES... TORRENTIALLY HEAVY RAINFALL RATES OF OVER TWO INCHES AN HOUR AND GUSTY WINDS OF 30 TO 50 MPH WITH ISOLATED HIGHER GUSTS POSSIBLE. DUE TO VERY SATURATED GROUNDS...MANY LOCATIONS...ESPECIALLY THOSE THAT RECEIVE AN ADDITIONAL INCH OR MORE OF RAIN IN LESS THAN AN HOUR ARE SUSCEPTABLE TO EXPERIENCE SIGNIFICANT FLASH FLOODING. LOCATIONS THAT RECEIVE OVER TWO INCHES COULD EXPERIENCE MODERATE TO SERIOUS FLASH FLOODING. INDIVIDUALS IN FLASH FLOOD FAVORED LOCATIONS SHOULD TAKE ACTION IF HEAVY RAINS OCCUR. CONDITIONS ARE FAVORABLE FOR SIGNIFICANT TORNADOES SO SPOTTERS AND LOCAL OFFICIALS SHOULD BE ON HIGHEST ALERT FOR TORNADIC DEVELOPMENT. NICHOLS
Local storm report, Jun 8, 5:08 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
508 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST 4 NW GARRISON 42.18N 92.20W
06/08/2008 E80 MPH BENTON IA TRAINED SPOTTER
RAINING SO HARD SPOTTER COULD NOT SEE.
&&
LELocal storm report, Jun 8, 5:11 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
511 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND GST MOUNT AUBURN 42.26N 92.09W
06/08/2008 E80.00 MPH BENTON IA TRAINED SPOTTER
0508 PM HAIL MOUNT AUBURN 42.26N 92.09W
06/08/2008 M0.88 INCH BENTON IA TRAINED SPOTTER
&&
LELocal storm report, Jun 8, 5:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
549 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST ROWLEY 42.37N 91.84W
06/08/2008 E60 MPH BUCHANAN IA LAW ENFORCEMENT
HIGH WINDS UP TO 60 MPH ESTIMATED NEAR ROWLEY.
&&
12The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:15 PM CDT | River Flood Warning | DVN | Delaware, Jones | 4 days |
| Jun 7, 8:15 PM CDT | River Flood Warning | DVN | Jackson | 8 days |
| Jun 7, 9:15 PM CDT | River Flood Warning | DVN | Lee | 35 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Dubuque, Jackson | 12 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Dubuque, Jackson | 14 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Jackson | 10 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Clinton, Scott | 15 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Clinton, Scott | 17 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Muscatine, Scott | 16 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Muscatine, Scott | 20 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Louisa, Muscatine | 21 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Louisa, Muscatine | 21 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Lee | 26 days |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 47 min |
| Jun 8, 8:25 AM CDT | Flash Flood Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 8 hr |
| Jun 8, 9:23 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Muscatine, Scott | 43 min |
| Jun 8, 10:00 AM CDT | Severe Thunderstorm Warning | DVN | Jackson | 45 min |
| Jun 8, 3:56 PM CDT | Areal Flood Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 15 hr |
| Jun 8, 4:34 PM CDT | Tornado Warning | DVN | Benton, Buchanan | 56 min |
| Jun 8, 5:20 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Jones, Linn | 55 min |
| Jun 8, 5:41 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn | 64 min |
| Jun 8, 6:33 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Delaware, Dubuque, Jackson, Johnson and 2 more | 57 min |
| Jun 8, 6:34 PM CDT | Tornado Warning | DVN | Benton, Buchanan, Delaware, Jones, Linn | 41 min |
| Jun 8, 6:48 PM CDT | Flash Flood Warning | DVN | Iowa, Johnson | 6 hr |
| Jun 7, 9:18 PM CDT | River Flood Warning | DVN | Stephenson | 18 days |
| Jun 8, 8:58 AM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 32 min |
| Jun 8, 10:17 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 45 min |
| Jun 8, 10:27 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 47 days |
| Jun 8, 10:27 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 28 days |
| Jun 8, 10:55 AM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam, Whiteside | 65 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.